Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

159 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Female 28yrs but losing my hair? atenolol?

Iam quite worried about this I used to have thick hair but now its thin and bear in patchs could it be my medication atenolol? cancer! of course why didnt i think of that, thanks
Thu, 17 Dec 2009
Report Abuse
Question is related to
Drug/Medication ,  
  User's Response
's  Response
You hair loss could be hormones or problem with overies, or thyroid, stress, or some other problem ...........so you really need to see a doctor.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have been experiencing hair loss since I started taking amlodipine and atelenol for my blood pressure medication I have been taking the medicine for about 2 yrs and decided to go completely bald because of the hair loss.... I plan to have medication switched... Will my hair grow back after I discontinue the medication

doctor1 MD

I am a 59 y/o female who started having occasional to frequent PVC s. I had a holter and stress test and was told they are benign and I have to live with them. I have been on Toprol XL for 25 yrs given for rapid heart rate. Decreasing caffeine to 1 cup per day and cigarettes to 10/day has not helped. Increasing Toprol caused low BP and decreased HR. Tried Atenolol with same response. Cardiologist will see me in 6 mos. Any comments?

doctor1 MD

okay, i just turned 64 yrs. female, kept in shape most of my life altho l had a 3 1/2 hr. ortho procedure and rotor cuff and alna tendon tear repair 2 1/2 years ago, now I ve been very stressed my husbasnds adopted daughter and the care of her infant son whose way too large for me. My whole body buzzes at night and the heart starts pounding for nothing. Ive been prescribed menaloland my doctor changed it to atenolol 50mg.is it good for afibe treatment as well as high blood pressure. the highest was 139/89.

Recent questions on  Beta blocker

doctor1 MD

hi i am a 42 year old female and have just been diagnosed with a svt with aberrent (rbbb)pattern my pulse is between 35-43 and my blood pressure is usually 90/60 and am currently on carvedilol 3.125mgs twice a day and am waiting for an angiagram do you have any ideas what is wrong

doctor1 MD

I am 23 and I have Inappropriate Sinus Tachycardia. I have been on beta blockers for 4 years and have gotten quite use to my fast heart. However, over the past month when I move from a resting position, or walk my body gets very tingly and I get weak/lightheaded. I am waiting to get an apt with my cardiologist but it seems he is completely booked. Please let me know any ideas you might have about this.

doctor1 MD

I am 66, 5'2" and 155lbs. I developed a fib 2 years ago (now regulated) and was put on an older beta blocker plus I have high blood pressure for which I am now on the 5th different med ...I take 0.137 mg synthroid daily for 30 years, strength has varied over the years from 0.075 to as high as 0.2mg...my tsh, which is the only measurement my physician will consider, is usually 2.5 or thereabouts...in the last few months my hypothyroid symptoms have increased and on the last lab my tsh was very high, over 8 so I know my thyroid level is very low...I am very fatigued, depressed and most upsetting am eating less and getting fatter, where before I was overweight but firm and now I can feel fat in my thighs and upper arms plus around my abdomin which I never had before. Research shows the older type of beta blocker, atenolol, can slow metabolism and cause insulin resistance, (I am not diabetic) is it safe to simply stop one beta blocker and start another...in fact, I'd like to get off it altogether but the last time my physician said to just stop taking it, I developed pvc's which was corrected by increasing the atenolol. I am distressed about the side effects of this drug and wld like to take something less toxic.

doctor1 MD

Hi. I had sinus tachycardia a year ago. They found nothing in an EKG. Then I experienced very strong skipped beats. They put me through a stress test, echo, long term EKG and found nothing but prescribed beta blockers. For the past couple of months, during the evening sometimes, I feel dizzy (lightly) and a bit light headed. The skipped beats become frequent if I drink alcohol, even a little beer. Last night I dreamed that my heart was racing really really fast and in my dream itself I thought I was getting atrial fibrillation, then I woke up. What could be happening?

doctor1 MD

I have atrial fibrillation and a low pulse rate (45 - 55) when at rest. I can get it into the mid 90's when exercising. I'm 73 years old. My cardiologist wants to implant a pacemaker and is talking about using either Tikosyn (Dofetilide) or...

doctor1 MD

Is there any negative drug interaction between motrine and either chlorthalidone , carvedilol or lisinopril? I was told Advil can not be used with any of the 3. What about motrine?

doctor1 MD

I was diagnosed with attrial flutters ( arrhythmia ) and the cardiologist did a cardio version and a subsequent EKG showed the condition was corrected. The doctor has me on Xarelto and a beta blocker . I feel fine and I am wondering if I can drink...